Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The integral representation of unbounded self-adjoint transformations in Hilbert space


Authors: Frederick Riesz and E. R. Lorch
Journal: Trans. Amer. Math. Soc. 39 (1936), 331-340
MSC: Primary 47B25; Secondary 47A10
DOI: https://doi.org/10.1090/S0002-9947-1936-1501850-6
MathSciNet review: 1501850
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47B25, 47A10

Retrieve articles in all journals with MSC: 47B25, 47A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1936-1501850-6
Article copyright: © Copyright 1936 American Mathematical Society

American Mathematical Society